# SDR USAA2012021300005

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 70,979 hours, 31,740 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  RESET CONNECTOR ON LT OVERWING POWER SUPPLY UNIT AND PERFORMED SATISFACTORY TEST OF ALL CABIN LIGHTS/SIGNS IAW AIRBUS MAINTENANCE MANUAL 33-51-00-710-009.
